# SDR ASOA04300

- Difficulty date: March 23, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A C-CHECK IN YUL, THE FLOORBEAM AT FRAME 36 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM AT FRAME 36 IAW SRM 51-25-01. (M)
